# SDR CA040518007

- Difficulty date: May 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,249 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Part number: 11891003415
- Condition: Cracked
- Location: Stack To Cowl
- Component: Cowling Assy
- Component part number: 1189100213
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKE OFF CREW OBSERVED SPARKS AND GLOW FROM RT ENGINE COWL. CREW SHUTDOWN RT ENGINE AND RETURNED TO AIRPORT.  MAINTENANCE FOUND THE FLEXIBLE HOSE FROM THE EXHAUST STACK TO THE LIP HEATER HAD CRACKED AND SEPERATED FROM THE COWLING.  THIS ALLOWED THE EXHAUST THAT WAS INTENDED FOR THE INTAKE HEATER TO ENTER THE FORWARD COWLING.  COWLING WAS REPLACED WITH SERVICEABLE UNIT AND FLEXIBLE HOSE WAS REPLACED ON COWL THAT WAS REMOVED.
